# SDR UALA2011110706074

- Difficulty date: November 6, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,793 hours, 21,788 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW LOCK MECHANISM BOUND UP.  HIGH PITCHED SQUEAL EMANATING FROM AFT PART OF F-O SLIDING WINDOW.  LUBED OVER CENTER MECHANISM.  CLN'D TRACK, ALSO CLEANED WINDOW SEAL AND AREA.  REMOVED SOME HARD STUFF FROM SEAL.  ADJUSTED CAPT NR 2 WINDOW PER MM, ADJUSTED AFT AND FWD VERTICAL ROLLERS AND LINK ARM INBOARD.  PRESSURIZED ACFT, WINDOW UNLATCHES NORMAL.  EXCESSIVE NOISE AND AIRFLOW IN THE COCKPIT INTERFERING WITH COCKPIT COMMUNICATIONS.  CLEANED DUCTS ABOVE COCKPIT WINDOW 1L AND 2R.  OPS OKAY.
